This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I had an abdominal CT scan 2 weeks ago for a sudden and severe stomach ache. They found no reason for that but they did find "severe hydroureteronephrosis" of the right kidney, thinning renal cortex indicating a longstanding condition, and an abrupt narrowing of the ureter. The ER doctor and my GI think I need to follow up on this immediately; the urogynecologist and my internist are saying I don't need to worry about this right now because blood tests and urinalysis are fine. I've had a lot of health problems the past 4 months--including fatigue, and general fluishness. Had an endoscopy (after throwing up blood) which revealed very severe erosive esophagitis. Have had all kinds of adverse reactions to meds. On and on it goes... I'm a 49 year old female; had a TAH/BSO 18 months ago--just started on Evamist last week.
Just wondering what to do at this point. Wondering if the 2 docs who are telling me to hold off are trying to protect me from what sounds like a painful ordeal with the stent. Wondering if there is any danger in waiting a few months before getting this treated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.